# SDR SWAA2022031473879

- Difficulty date: July 30, 2019
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N964WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36965
- Aircraft time: 27,628 hours, 16,781 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT;STA727D+6- STA787; LBL23; WL157 'Z' ANGLE HAS CORROSION AROUND FASTENER HOLES. / REMOVED 'OUT OF LIMITS' (.009 LOSS) SECTION OF ZEE ANGLE STA. 727D TO 787 AND INSTALLED NEW SECTION AS PER B737-700 SRM 53-00-53-2R-5
